# SDR GUUA11150602

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 23,391 hours, 29,584 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 1013841377
- Part serial: 1233
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 5402 FLL/FLL AFTER TAKEOFF LANDING GEAR DID NOT RETRACT ON FIRST ATTEMPT RECYCLED HANDLE THEN THE GEAR RETRACTED. RETURNED TO FLL LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR HANDLE SWITCH ASSEMBLY.  LANDING GEAR OPERATIONAL, CHECK NORMAL. TEST FLIGHT SATISFACTORY.
